# SDR USAAD00139

- Difficulty date: August 25, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL-TPA - FLT 1957 - DURING CRUISE AT 31,000 FEET, THE PRESSURIZATION FLOW LIGHT ILLUMINATED AND THE CABIN STARTED TO CLIMB.  DURING DESCENT, THE CABIN STABILIZED AT 12,000 FT.  MAINTENANCE SECURED THE LEFT MAIN DISTRIBUTION DUCT AND CLAMP.  (M)
